# SDR UALA2011011200184

- Difficulty date: January 12, 2011
- Submitted: January 15, 2011
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 61,726 hours, 22,789 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT STATION 1640 RBL 3.  MAJOR REPAIR ACCOMPLISHED: FABRICATED AND REPLACED FLOORBEAM UPPER CHORD STA 1640 BTWN RBL 3 AND RBL 69 IAW.
